Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 237487, 12 pages
http://dx.doi.org/10.1155/2009/237487
Research Article

Spectrum and Generation of Solutions of the Toda Lattice

1Facultad de Informática, Universidad Politécnica de Madrid, 28660 Madrid, Spain
2Área de Matemática, Universidad Nacional Abierta, 1010 Caracas, Venezuela

Received 8 July 2009; Accepted 22 September 2009

Academic Editor: Manuel De la Sen

Copyright © 2009 D. Barrios Rolanía and J. R. Gascón Márquez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Flaschka, “On the Toda lattice. II. Inverse-scattering solution,” Progress of Theoretical Physics, vol. 51, pp. 703–716, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. D. Lax, “Integrals of nonlinear equations of evolution and solitary waves,” Communications on Pure and Applied Mathematics, vol. 21, pp. 467–490, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Moser, “Three integrable Hamiltonian systems connected with isospectral deformations,” Advances in Mathematics, vol. 16, pp. 197–220, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Moser, “Finitely many mass points on the line under the influence of an exponential potential—an integrable system,” in Dynamical Systems, Theory and Applications, vol. 38 of Lecture Notes in Physics, pp. 467–497, Springer, Berlin, Germany, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Coussement, A. B. J. Kuijlaars, and W. Van Assche, “Direct and inverse spectral transform for the relativistic Toda lattice and the connection with Laurent orthogonal polynomials,” Inverse Problems, vol. 18, no. 3, pp. 923–942, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Coussement and W. Van Assche, “An extension of the Toda lattice: a direct and inverse spectral transform connected with orthogonal rational functions,” Inverse Problems, vol. 20, no. 1, pp. 297–318, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Coussement and W. Van Assche, “A continuum limit of the relativistic Toda lattice: asymptotic theory of discrete Laurent orthogonal polynomials with varying recurrence coefficients,” Journal of Physics A, vol. 38, no. 15, pp. 3337–3366, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Teschl, Jacobi Operators and Completely Integrable Nonlinear Lattices, vol. 72 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 2000. View at MathSciNet
  9. F. Gesztesy, H. Holden, J. Michor, and G. Teschl, Soliton Equations and Their Algebro-Geometric Solutions, vol. 114 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 2008. View at MathSciNet
  10. A. I. Aptekarev and A. Branquinho, “Padé approximants and complex high order Toda lattices,” Journal of Computational and Applied Mathematics, vol. 155, no. 2, pp. 231–237, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Barrios Rolanía and A. Branquinho, “Complex high order Toda and Volterra lattices,” Journal of Difference Equations and Applications, vol. 15, no. 2, pp. 197–213, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. Barrios Rolanía and G. López Lagomasino, “Asymptotic behavior of solutions of general three term recurrence relations,” Advances in Computational Mathematics, vol. 26, no. 1-3, pp. 9–37, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. S. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach Science, New York, NY, USA, 1978. View at MathSciNet
  14. F. Gesztesy, H. Holden, and G. Teschl, “The algebro-geometric Toda hierarchy initial value problem for complex-valued initial data,” Revista Mathemática Iberoamericana, vol. 24, no. 1, pp. 117–182, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Barrios, G. López, A. Martínez-Finkelshtein, and E. Torrano, “Finite-dimensional approximations of the resolvent of an infinite band matrix, and continued fractions,” Matematicheskii Sbornik, vol. 501, no. 4, pp. 23–42, 1999, English translation in Sbornik: Mathematics, vol. 190, no. 3-4, pp. 501–509, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. R. Garcia, “Conjugation and Clark operators,” Contemporary Mathematics, vol. 393, pp. 67–112, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Germany, 1995. View at MathSciNet
  18. N. Y. Vilenkin, E. A. Gorin, A. G. Kostyuchenko et al., Functional Analysis, Wolters-Noordhoff, Groningen, The Netherlands, 1972. View at MathSciNet
  19. J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society, Providence, RI, USA, 1963. View at MathSciNet
  20. F. R. Gantmacher, The Theory of Matrices, AMS Chelsea, Providence, RI, USA, 2000.
  21. M. I. Bueno and F. Marcellán, “Darboux transformation and perturbation of linear functionals,” Linear Algebra and Its Applications, vol. 384, pp. 215–242, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet